MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PRIMA TT GLENOID; PRIMA TT GLENOID - GLENOSPHERE/BASEPLATE EXTRACTOR

LIMACORPORATE S.P.A. PRIMA TT GLENOID; PRIMA TT GLENOID - GLENOSPHERE/BASEPLATE EXTRACTOR
Model Number 9019.74.140
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: a review of the device history records (dhr) of glenosphere extractor instrument (product code: 9019.74.140) could not be performed, as the lot number of the instrument is unknown.Consequently, traceability to manufacturing and quality records was not possible.According to the complaint source, the instrument was checked a few days after the reported event and was found to be functioning normally.They stated that the malfunctioning was due to an intra-operative error.The was completed without any problem and no patient harm.The device was not returned for further investigation into limacorporate; therefore, inspection was not possible.In conclusion: based on the limited data available, a comprehensive analysis of the complaint cannot be carried out.The absence of the product lot number prevents a review of the relevant production records, and without access to the instrument involved, it is not possible to further investigate.Should any additional information arise, the complaint will be reassessed accordingly.Pms data: according to our pms this is the only similar complaint received for glenosphere extractor instrument (product code: 9019.74.140) not engaging the glenosphere.This is an initial-final mdr report.
 
Event or Problem Description
During surgery on (b)(6) 2025 the thread of the glenosphere extractor instrument (product code: 9019.74.140; lot number: unknown) did not engage with the glenosphere (product code: 1974.54.440; lot number: 2424139) and therefore could not be used to extract the glenosphere.The surgeon removed the glenosphere by using a hook to tap it out and then implanted a new glenosphere to complete the procedure.The surgical time was prolonged by approximately 15 minutes due to this issue.Event occurred in switzerland.

Brand Name
PRIMA TT GLENOID
Common Device Name
PRIMA TT GLENOID - GLENOSPHERE/BASEPLATE EXTRACTOR
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24222954
Report Number3008021110-2026-00078
Device Sequence Number8197486
Product Code PHX
UDI-Device Identifier08033390241069
UDI-Public08033390241069
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9019.74.140
Device Catalogue Number9019.74.140
Device Lot NumberUKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Initial Report FDA Received Date01/30/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown